# SDR FDEA201109153895

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 1681 S-17L -S-18L MISREPAIRED.  R & R REPAIR IAW SRM 51-40-02, FABRICATED NEW REPAIR  IAW SRM 53-00-01, TABLE I & III FIG 101, PG 203.   MAJOR REPAIR.
